Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 182, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 31, 2005, 10:21 PM CST for Lawrence County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2005, 10:21 PM CST (04:21 UTC)
- Expired
- Mar 31, 2005, 11:00 PM CST
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Lawrence County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 88 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 5:50 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 98 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1744 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 010421
SVRJAN
MSC077-010500-
/O.NEW.KJAN.SV.W.0182.050401T0421Z-050401T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1021 PM CST THU MAR 31 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI
* UNTIL 1100 PM CST
* AT 1021 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 13 MILES SOUTHWEST OF MONTICELLO...OR ABOUT 14
MILES SOUTHEAST OF BROOKHAVEN...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MONTICELLO BY 1035 PM CST
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE
SIGNIFICANT DAMAGE.
LAT...LON 3161 9022 3175 8999 3153 8999 3152 8997
3141 8997 3141 9002 3139 9004 3136 9004
3136 9022
$$
GRGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 9:15 PM CST, 1 hour 6 minutes earlier.
Area forecast discussion, Mar 31, 9:15 PM CST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
915 PM CST THU MAR 31 2005
.MESOSCALE UPDATE...
CLUSTER OF STRONG/SEVERE THUNDERSTORMS CONTINUES OVER FAR SOUTHERN
COUNTIES ATTM. STORMS ARE CURRENTLY IN AREA OF BEST MOISTURE
ADVECTION AND INSTABILITY. RUC MODEL SHOWS THAT AS SFC LOW
ORGANIZES OVER CENTRAL LA AFTER MIDNIGHT...LOW LEVEL FLOW WILL
DRAMATICALLY INCREASE AND CAUSE STRONG THETA-E ADVECTION ACROSS SRN
2/3 OF FORECAST AREA. COMBINED WITH AREA GETTING INTO RIGHT ENTRANCE
REGION OF UPPER JET PROGRESSING ACROSS LOWER OHIO VALLEY...DYNAMICS
WILL BECOME QUITE FAVORABLE FOR EXPANDING CONVECTION AFTER
MIDNIGHT. ADDITIONALLY...WATER VAPOR SHOWS S/WV ROTATING UP OUT OF
THE NW GULF WHICH WILL AID CONVECTIVE DEVELOPMENT LATER TONIGHT.
THREAT OF SEVERE STORMS AND HEAVY RAINFALL QUITE HIGH OVER ABOUT SRN
1/2 OF FORECAST AREA TONIGHT. INSTABILITY NOT MUCH IN QUESTION AS
MODELS AGREE ON MLCAPE INCREASING TO 1500 TO 2500 J/KG FROM THE
SOUTH OVERNIGHT...AND IMPRESSIVE NATURE OF STORMS TO S AND W OF AREA
SHOWS JUST HOW MUCH INSTABILITY IS AVAILABLE. QUESTION IS WHETHER
CONVECTION WILL BE ELEVATED OR ROOTED IN BOUNDARY LAYER...AND
THEREBY WHAT THE ASSOCIATED TORNADIC THREAT WILL BE. SPC HAS PLACED
AREA FROM AEX TO JAN IN AN ENHANCED TORNADIC THREAT OVERNIGHT...WITH
A HATCHED AREA INDICATING THREAT OF STRONG TORNADOES. THIS SEEMS
TO BE A CONDITIONAL THREAT BASED ON HOW THE BOUNDARY LAYER EVOLVES
OVER THE NEXT SEVERAL HOURS. IF PRECIPITATION BECOMES WIDESPREAD
ALONG AND NORTH OF RETRETATING WARM FRONT...EVAPORATIVE COOLING WILL
LIKELY RESULT IN A STABLE BOUNDARY LAYER AND KEEP CONVECTION
ELEVATED...REDUCING TORNADIC THREAT. HOWEVER...IF MOST OF
PRECIPITATION ARRIVES IN THE FORM OF SUPERCELLS DEVELOPING FROM THE
SW AND W...MODIFIED RUC SOUNDINGS SHOW THAT TEMPERATURES AROUND 70F
AND DEWPOINTS IN THE MID 60S WOULD KEEP STORMS ROOTED IN THE
BOUNDARY LAYER. WITH LOW LEVEL SHEAR FORECAST TO INCREASE
DRAMATICALLY OVERNIGHT...THIS WOULD RESULT IN AN INCREASED TORNADIC
THREAT AFTER MIDNIGHT. WILL BE MONITORING EVOLUTION OF CONVECTIVE
TRENDS VERY CLOSELY NEXT FEW HOURS TO KEEP ON TOP OF THIS THREAT.
FOR THE DELTA...ACTIVITY SHOULD REMAIN ELEVATED...BUT SUPERCELLS
DEVELOPING IN ARKLATEX REGION WILL LIFT NE WITH AN ASSOCIATED HAIL
THREAT...AS WELL AS HIGH WIND RISK DUE TO DRY SUBCLOUD LAYER.
COORDINATED WITH SPC...AND FUTURE WATCHES LIKELY TO BE TORNADO
WATCHES.
FLASH FLOODING OBVIOUSLY A MAJOR CONCERN TONIGHT ESPECIALLY IN THE
SE AND SOUTH CENTRAL ZONES WHICH WERE HIT HARD OVERNIGHT LAST NIGHT.
WHILE SOMEWHAT CONTAMINATED BY HAIL...HOURLY RAINFALL RATES OF AT
LEAST AN INCH PER HOUR ARE BEING OBSERVED WITH STORMS IN SRN
AREAS...AND FFG INDICATES THAT FLASH FLOODING WILL BE A PROBLEM IN
THE SE COUNTIES WITH RATES AT THESE LEVELS. STRONG MOISTURE
ADVECTION INTO AREA OVERNIGHT SHOULD RESULT IN EXPANDING FLASH FLOOD
THREAT IN WATCH AREA. RUC IS SLOWER WITH MOVEMENT OF SFC LOW...MORE
LIKE 18Z NAM...WHICH IF CORRECT COULD LEAD TO A MORE PROLONGED RISK
OF HEAVY RAINFALL IN THE SE ZONES.
ONE FINAL NOTE...JAN DEWPOINT HAS COME UP 7 DEGREES IN THE LAST 45
MINUTES AS SURFACE WIND VEERS TO EAST SOUTHEAST.
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 6 AM FRIDAY FOR MSZ031-MSZ038-MSZ039-
MSZ043-MSZ044-MSZ045-MSZ046-MSZ048-MSZ049-MSZ050-MSZ051-
MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-MSZ057-MSZ058-MSZ059-
MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-
MSZ073-MSZ074.
LA...NONE.
AR...NONE.
&&
08/03Hazardous weather outlook, Mar 31, 7:11 PM CST, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 711 PM CST THU MAR 31 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 012046- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 711 PM CST THU MAR 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND FRIDAY... ...THUNDERSTORMS... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTHERN MISSISSIPPI AND PORTIONS OF EASTERN LOUISIANA UNTIL MIDNIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN THIS EVENING AND INTO THE MORNING HOURS FOR MUCH OF THE OUTLOOK AREA. THERE IS A THREAT OF SCATTERED SEVERE THUNDERSTORMS MAINLY SOUTH OF A LINE FROM FRANKLIN PARISH IN LOUISIANA TO LOWNDES COUNTY IN EASTERN MISSISSIPPI. NORTH OF THAT LINE ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. THE MAIN THREAT WITH THESE STORMS WILL BE IN THE FORM OF VERY LARGE HAIL...WITH STRAIGHT LINE WINDS AND ISOLATED TORNADOES POSSIBLE. HAIL STONES WITH SOME STORMS WILL EXCEED GOLFBALL SIZE. AS A SURFACE LOW DEEPENS IN EASTERN TEXAS THE FRONT THAT MOVED THROUGH LAST NIGHT WILL BEGIN TO SLIDE NORTH IN RESPONSE TO THE SURFACE LOW. DEPENDING ON WHERE THIS FRONT MAKES IT WILL HAVE HUGE IMPACTS ON THE MODE OF SEVERE WEATHER EXPECTED. CURRENTLY THE THINKING IS THAT THE FRONT WILL MOVE NORTH TO AT LEAST THE I 20 CORRIDOR. THE BEST INSTABILITY WILL REMAIN NEAR AND SOUTH OF THE FRONT. SEVERE THUNDERSTORMS HAVE ALREADY BEGUN TO DEVELOP AS AN UPPER LEVEL DISTURBANCE BEGINS TO APPROACH. THE WIND PROFILE SOUTH OF THE FRONT WILL BE MORE FAVORABLE FOR THE POSSIBILITY OF A TORNADO OR TWO BUT THE MAIN THREAT STILL REMAINS TO BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. NORTH OF WHERE THE FRONT MAKES IT THE INSTABILITY WILL NOT BE AS GREAT BUT SUFFICIENT FOR THUNDERSTORM DEVELOPMENT. THESE STORMS WILL BE ELEVATED AND DUE TO THE ELEVATED NATURE THE LARGE HAIL WILL BE THE MAIN THREAT. THERE IS AN OUTSIDE CHANCE THAT STRAIGHT LINE WINDS COULD BECOME A THREAT AS THE DRIER AIR NORTH OF THE FRONT INTERACTS WITH THE THUNDERSTORMS AND STRENGTHENS THE DOWNDRAFTS. SEVERE THUNDERSTORMS WILL CONTINUE INTO THE MORNING BEFORE A COLD FRONT MOVES THROUGH BY MIDDAY FRIDAY. ...FLOODING... A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT ALONG AND SOUTH OF THE NATCHEZ TRACE. LOCALLY HEAVY RAINS ARE EXPECTED AGAIN TONIGHT OVER THE SAME PORTIONS OF THE FORECAST AREA THAT WERE HIT EARLY THIS MORNING. THE TRACKS OF THESE STORMS COULD TEND TO AFFECT INDIVIDUAL LOCATIONS MULTIPLE TIMES...WHICH MAY RESULT IN ADDITIONAL RAINFALL TOTALS OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS APPROACHING 3 TO 5 INCHES. WITH AN ALREADY SATURATED GROUND AND STREAMS AND CREEKS SWOLLEN...RAINFALL AMOUNTS THAT APPROACH AN INCH AN HOUR WILL HAVE MAJOR IMPACTS...ESPECIALLY OVER THE COUNTIES COVINGTON AND JEFFERSON DAVIS WHERE 4 TO 6 INCHES OF RAIN HAVE ALREADY OCCURRED. ...NON PRECIPITATION... AS THE SURFACE LOW MOVES THROUGH FRIDAY MORNING WINDS WILL BEGIN TO PICK UP OUT OF THE NORTHWEST. WINDS JUST ABOVE THE SURFACE ARE EXPECTED TO INCREASE TO AROUND 30 TO 35 MPH. THESE WINDS WILL BE UNIDIRECTIONAL WITH THE WINDS AT THE SURFACE AND WILL POSSIBLY BE ABLE TO MAKE IT DOWN TO THE GROUND DURING THE AFTERNOON HOURS TOMORROW. A LAKE WIND ADVISORY WILL PROBABLY BE NEEDED WITH THE POSSIBILITY OF EVEN A WIND ADVISORY NEEDED IN THE EAST. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY... ...DAYS TWO AND THREE...FRIDAY NIGHT THROUGH SUNDAY NIGHT... GUSTY WINDS NEAR 25 TO 30 MPH WINDS WILL CONTINUE TO AFFECT EASTERN PORTIONS OF THE OUTLOOK AREA UNTIL AROUND MIDNIGHT FRIDAY NIGHT.BY THIS TIME WINDS WILL FINALLY BE ABLE TO DECOUPLE AND THE GUSTY NORTHWEST WINDS WILL FINALLY START TO DROP OFF. ...DAYS FOUR THROUGH SEVEN...SUNDAY NIGHT THROUGH THURSDAY... STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA TUESDAY NIGHT INTO WEDNESDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE CENTRAL PLAINS ACROSS THE MID MISSISSIPPI VALLEY TUESDAY AND SEND A COLD FRONT INTO OUR REGION. THE AIRMASS SHOULD BE MOIST ENOUGH TO SUPPORT A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS AHEAD OF THE COLD FRONT. THESE STORMS SHOULD MOVE RAPIDLY THROUGH THE AREA BEFORE MIDDAY WEDNESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NEEDED TONIGHT INTO FRIDAY MORNING. OTHERWISE...THE ACTIVATION OF STORM SPOTTERS IS NOT EXPECTED AGAIN UNTIL NEXT TUESDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Mar 31, 7:06 PM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
706 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL 7 NW BROOKLYN 31.13N 89.27W
03/31/2005 1.75 INCH FORREST MS EMERGENCY MNGR
&&
ECLocal storm report, Mar 31, 7:08 PM CST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
708 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL CAMP SHELBY 31.18N 89.25W
03/31/2005 1.75 INCH FORREST MS EMERGENCY MNGR
&&
ECLocal storm report, Mar 31, 7:50 PM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 4 NE WHITFIELD 31.49N 89.03W
03/31/2005 1.00 INCH JONES MS EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED IN THE TOWN OF OVETT ABOUT 4
MILES NORTHEAST OF WHITFIELD.
&&
WESTERSpecial weather statement, Mar 31, 8:05 PM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 805 PM CST THU MAR 31 2005 LAZ024-026-MSZ059>066-072>074-010600- CATAHOULA LA-CONCORDIA LA-ADAMS MS-COVINGTON MS- FORREST MS-FRANKLIN MS-JEFFERSON MS-JEFFERSON DAVIS MS- JONES MS-LAMAR MS-LAWRENCE MS-LINCOLN MS-MARION MS- SEVERE THUNDERSTORM WATCH NUMBER 116 REMAINS VALID UNTIL 12 AM CST FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 2 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA IN MISSISSIPPI THIS WATCH INCLUDES 11 COUNTIES IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR IN SOUTHWEST MISSISSIPPI ADAMS FRANKLIN JEFFERSON THIS INCLUDES THE CITIES OF...PRENTISS...BASSFIELD...MONTICELLO... NEW HEBRON...LAUREL...WEST HATTIESBURG...LUMBERTON...PURVIS... FAYETTE...COLLINS...MOUNT OLIVE...BUDE...ROXIE...MEADVILLE... BROOKHAVEN...HATTIESBURG...NATCHEZ...VIDALIA...FERRIDAY... WEST FERRIDAY...JONESVILLE...HARRISONBURG AND COLUMBIA
Special weather statement, Mar 31, 8:58 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 858 PM CST THU MAR 31 2005 LAZ024-026-MSZ059>066-072>074-010600- CATAHOULA LA-CONCORDIA LA-ADAMS MS-COVINGTON MS- FORREST MS-FRANKLIN MS-JEFFERSON MS-JEFFERSON DAVIS MS- JONES MS-LAMAR MS-LAWRENCE MS-LINCOLN MS-MARION MS- SEVERE THUNDERSTORM WATCH NUMBER 116 REMAINS VALID UNTIL 12 AM CST FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 2 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA IN MISSISSIPPI THIS WATCH INCLUDES 11 COUNTIES IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR IN SOUTHWEST MISSISSIPPI ADAMS FRANKLIN JEFFERSON THIS INCLUDES THE CITIES OF...PRENTISS...BASSFIELD...MONTICELLO... NEW HEBRON...LAUREL...WEST HATTIESBURG...LUMBERTON...PURVIS... FAYETTE...COLLINS...MOUNT OLIVE...BUDE...ROXIE...MEADVILLE... BROOKHAVEN...HATTIESBURG...NATCHEZ...VIDALIA...FERRIDAY... WEST FERRIDAY...JONESVILLE...HARRISONBURG AND COLUMBIA
Local storm report, Mar 31, 9:55 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
955 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL 1 W MONTICELLO 31.55N 90.13W
03/31/2005 0.88 INCH LAWRENCE MS LAW ENFORCEMENT
&&
AEGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 6:15 PM CST | Severe Thunderstorm Warning | JAN | Forrest | 45 min |
| Mar 31, 6:53 PM CST | Severe Thunderstorm Warning | JAN | Forrest | 67 min |
| Mar 31, 7:03 PM CST | Severe Thunderstorm Warning | JAN | Marion | 57 min |
| Mar 31, 7:28 PM CST | Severe Thunderstorm Warning | JAN | Lamar | 47 min |
| Mar 31, 7:32 PM CST | Severe Thunderstorm Warning | JAN | Jones | 28 min |
| Mar 31, 8:10 PM CST | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Mar 31, 9:01 PM CST | Severe Thunderstorm Warning | JAN | Forrest | 44 min |
| Mar 31, 9:12 PM CST | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 63 min |
| Mar 31, 9:16 PM CST | Severe Thunderstorm Warning | JAN | Marion | 44 min |
| Mar 31, 9:24 PM CST | Flash Flood Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 6 hr |
| Mar 31, 10:04 PM CST | Severe Thunderstorm Warning | JAN | Adams | 71 min |
| Mar 31, 10:07 PM CST | Severe Thunderstorm Warning | JAN | Lincoln | 53 min |
| Mar 31, 10:12 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 48 min |
| Mar 31, 10:45 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Marion | 60 min |
| Mar 31, 10:47 PM CST | Severe Thunderstorm Warning | JAN | Warren, Yazoo | 43 min |
| Mar 31, 10:51 PM CST | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Yazoo | 39 min |
| Mar 31, 10:59 PM CST | Severe Thunderstorm Warning | JAN | Marion | 61 min |
| Mar 31, 11:03 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison | 42 min |
| Mar 31, 11:10 PM CST | Tornado Warning | JAN | Lamar, Marion | 50 min |
| Mar 31, 11:17 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson | 58 min |
| Mar 31, 11:30 PM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Yazoo | 45 min |
| Apr 1, 12:01 AM CST | Tornado Warning | JAN | Forrest, Lamar | 59 min |
| Apr 1, 12:04 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 56 min |
| Apr 1, 12:59 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 104 min |
| Apr 1, 1:19 AM CST | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 81 min |
| Apr 1, 1:23 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren | 2 hr |
| Apr 1, 1:29 AM CST | Severe Thunderstorm Warning | JAN | Jones | 87 min |
| Apr 1, 2:21 AM CST | Flash Flood Warning | JAN | Jefferson | 3 hr |
| Apr 1, 2:29 AM CST | Severe Thunderstorm Warning | JAN | Rankin | 112 min |
| Apr 1, 2:51 AM CST | Flash Flood Warning | JAN | Clarke, Jasper, Lauderdale, Neshoba, Newton | 6 hr |
| Apr 1, 3:00 AM CST | Flash Flood Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 6 hr |
| Apr 1, 4:42 AM CST | Severe Thunderstorm Warning | JAN | Jasper, Newton, Smith | 76 min |
| Apr 1, 5:10 AM CST | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 118 min |
| Apr 1, 11:17 AM CST | Severe Thunderstorm Warning | JAN | Webster | 43 min |
| Apr 1, 11:30 AM CST | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 60 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.